# SDR MASA2009021800070

- Difficulty date: February 18, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 28,569 hours, 23,207 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010598
- Part serial: MAR034726
- Condition: Defective
- Location: Nlg
- Part time: 3,041 hours, 2,848 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ASH FLT 7044 BHM-RON.  CREW DECLARED AN EMERGENCY DUE TO ABNORMAL NOSE WHEEL VIBRATION ON TAKEOFF.  MX REMOVED AND REPLACED TIRE.
